| Catalog Number |
112856010 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
02/21/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient was revised to address painful hemi on the left side.It was also indicated that multiple anchors removed from glenoid vault and attempted glenoid prep was replaced with bone grafting due to insufficient bone stock.Humeral head replaced whilst in the joint.Doi: unknown; dor: (b)(6) 2018; unknown side of shoulder.No surgical delay.
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.